# SDR QXEA9500377

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: A11340415
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Component: A11320440
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN GEAR RED LIGHT REMAINED ON AFTER GEAR RETRACTION, LEFT GEAR DOOR UPLOCK BRACKET FORWARD ROLLER WAS TOO TIGHT AT FORWARD HOOK.  SHIMS WERE ADDED AT FORWARD POINT ON BRACKET AND GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
